# SDR 604ME41507

- Difficulty date: April 15, 2007
- Submitted: April 16, 2007
- Operation: Air carrier
- Aircraft: N604ME
- Make and model: Cndair CL6002B16
- Aircraft serial: 5112
- Aircraft time: 5,120 hours, 2,753 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Signal Cond Unit
- Part number: 6015091013
- Part serial: 089118
- Condition: Failed
- Part time: 5,120 hours, 2,753 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SIGNAL CONDITIONER FAILED.
